# SDR SWIA200616186

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 7,189 hours, 6,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1801A
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 4,850 hours, 3,840 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES IN FLIGHT.  REPLACED RIGHT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
